# SDR DL72K980079

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Flap Track Shim
- Condition: Migrated
- Location: Rt Inbd Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER DAL SI 4-58662-12AD (AD 90-07-05), THE LAMINATED SHIM OF THE RT INBD FLAP TRACK WAS FOUND MIGRATED BEYOND THE .25 ALLOWED LIMIT.  THE MIGRATED SHIM  WAS REINSTALLED PER AD REQUIREMENTS AND ACCOMPLISHED PER ER/A 363668-14AD.
